# SDR SWAA2020031942588

- Difficulty date: March 18, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N782SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29808
- Aircraft time: 68,642 hours, 40,454 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD R/H SERVICE DOOR FLOOR EMERGENCY EXIT LIGHT WILL NOT SECURE.         REMOVED AND REPLACED ASSEMBLY PER AMM 33-51-01.
